# SDR DXTA2025120906019

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N187QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70190
- Aircraft time: 1,045 hours, 370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: G03300015001
- Part serial: 013562
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OF THE TEST EMER LIGHTS, DO NOT RECEIVE THE WHITE EMER LIGHT ON.  REPLACED UNSERVICEABLE ELPS #1 BATTERY PACK AND INSTALLED TESTED BATTERY PACK IAW AMP BD700-A-J33-53-09-01AAA-921B-A.
